# SDR SWIA202156861

- Difficulty date: January 18, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349 Rbl 39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS CABIN FS 349 CROSSBEAM IS CORRODED AT RBL 39 OB END OF CROSSBEAM    (C-CHECK) RO 3/10/2021    REMOVED ITEMS SUPPORT ANGLE PART NUMBER (601R38673-43), PART NUMBER 601R38672-9 & IAW CRJ200 SRM 51-42-06 AND 51-42-21 REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
